# SDR AALA201705259013

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lockpin
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PINS MISSING IN PASSENGER CABIN.  INSTALLED PAX DOOR PINS ON EMERGENCY CONTROL HANDLE.
